MathSciNet Relay Station
MathSciNet bibliographic data
MR1745024 (2000m:57008) 57M25 (57M27)
Erle, Dieter Calculation of the signature of a 3-braid link. Kobe J. Math. 16 (1999), no. 2, 161–175.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement